RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gel'fand, Mikhail Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 4

Number of views:
This page:812
Abstract pages:267
Full texts:132
Professor
Doctor of biological sciences (1998)
Birth date: 25.10.1963

http://www.mathnet.ru/eng/person35724
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. M. S. Gel'fand, Zhao Min, “On Rank Distributions of Letter Frequencies in Human Languages”, Probl. Peredachi Inf., 32:2 (1996),  89–95  mathnet  zmath; Problems Inform. Transmission, 32:2 (1996), 216–221

Presentations in Math-Net.Ru
1. Все, что вы хотели знать про молекулярную биологию, но не удосужились спросить
M. S. Gel'fand
Colloquium of the Faculty of Computer Science
April 16, 2015 16:40   
2. Эволюционная динамика бактериальных геномов
M. S. Gel'fand
Problems in Stochastic Analysis
September 14, 2013 16:00
3. Two statistical problems in bioinformatics
M. S. Gel'fand
PreMoLab Seminar
November 8, 2012 17:00
4. Ко-эволюция ДНК-связывающих белков и узнаваемых ими участков ДНК
M. S. Gel'fand
Principle Seminar of the Department of Probability Theory, Moscow State University
October 28, 2009 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021